# SDR FDEA2020031250531

- Difficulty date: March 5, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25001
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR BOARD AT CNTR AISLE APPROX STA 1730 (21C) PUNCTURED IN SEVERAL   AREAS (MARKED) REPAIRED FLOOR BOARD 283 EF ON CENTERLINE AT STA 1605, 1608, 1632, 1635, 1640, 1643   PER SRM 53-00-50-2R FIG 206 REPAIR 2 SH 1
